Alert archive / Missouri / Tornado Warnings in 2011

Tornado Warning 130, NWS Paducah, KY

May 25, 2011Carter County, Ripley County, Missouri

NWS Paducah, KY issued this tornado warning at May 25, 2011, 3:02 PM CDT for Carter County, Ripley County, Missouri. It was in force for 43 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2011, 3:02 PM CDT (20:02 UTC)
Expired
May 25, 2011, 3:45 PM CDT
In force
43 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon

Counties Carter County, MO, Ripley County, MO

The radar

The Paducah radar (KPAH), 196 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 3:05 PM CDTHAIL 1Gatewood, MOQUARTER SIZE HAIL REPORTED.
May 25, 3:21 PM CDTFUNNEL CLOUDFreemont, MO
May 25, 3:22 PM CDTFUNNEL CLOUDFreemont, MOFUNNEL CLOUD REPORTED NEAR THE COMMUNITY.
May 25, 3:49 PM CDTFUNNEL CLOUD2 S Ellsinore, MOALONG K HIGHWAY.
May 25, 3:50 PM CDTTORNADOGrandin, MO2 MOBILE HOMES DESTROYED.
May 25, 3:51 PM CDTHAIL 0.75Ellsinore, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 11:09 AM CDTTornado Watch PDSSPC10 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.0 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2063 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 500 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2063 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
564 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
500 m²/s²
0-3 km storm-relative helicity
405 m²/s²
Significant tornado parameter
0.0
Supercell composite
13.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

987 
WFUS53 KPAH 252002
TORPAH
MOC035-181-252045-
/O.NEW.KPAH.TO.W.0130.110525T2002Z-110525T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
302 PM CDT WED MAY 25 2011

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* TORNADO WARNING FOR...
  CARTER COUNTY IN SOUTHEAST MISSOURI...
  NORTHWESTERN RIPLEY COUNTY IN SOUTHEAST MISSOURI...

* UNTIL 345 PM CDT.

* AT 300 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 8 MILES WEST OF
  GATEWOOD...MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  GATEWOOD...
  HANDY...
  HUNTER...
  ELLSINORE...
  VAN BUREN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NOW IS THE TIME TO IMPLEMENT YOUR TORNADO PLAN OF ACTION. SEEK
SHELTER INDOORS IN A BASEMENT...OR IN AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A HOME OR BUILDING.

&&

LAT...LON 3708 9122 3710 9097 3706 9096 3705 9075
      3700 9074 3693 9070 3692 9068 3682 9067
      3650 9113 3681 9112 3683 9123 3701 9124
TIME...MOT...LOC 2002Z 223DEG 35KT 3661 9120

$$
3 follow-up statements
780 
WWUS53 KPAH 252013
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
313 PM CDT WED MAY 25 2011

MOC035-181-252045-
/O.CON.KPAH.TO.W.0130.000000T0000Z-110525T2045Z/
CARTER MO-RIPLEY MO-
313 PM CDT WED MAY 25 2011

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR
NORTHWESTERN RIPLEY AND CARTER COUNTIES IN SOUTHEAST MISSOURI...

AT 309 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS STORM WAS 
LOCATED 8 MILES NORTHWEST OF GATEWOOD...ALONG THE OREGON AND RIPLEY 
COUNTY LINE...MOVING NORTHEAST AT 40 MPH. EXTREMELY LARGE HAIL CAN 
BE EXPECTED WITH THIS STORM.

LOCATIONS IN THE WARNING INCLUDE BRIAR...HANDY...FREEMONT...
FREMONT...GRANDIN...VAN BUREN...HUNTER AND ELLSINORE.

LAT...LON 3708 9122 3710 9097 3706 9096 3705 9075
      3700 9074 3693 9070 3692 9068 3682 9067
      3650 9113 3681 9112 3683 9123 3701 9124
TIME...MOT...LOC 2013Z 223DEG 35KT 3669 9111

$$
777 
WWUS53 KPAH 252021
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
321 PM CDT WED MAY 25 2011

MOC035-181-252045-
/O.CON.KPAH.TO.W.0130.000000T0000Z-110525T2045Z/
CARTER MO-RIPLEY MO-
321 PM CDT WED MAY 25 2011

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR
NORTHWESTERN RIPLEY AND CARTER COUNTIES IN SOUTHEAST MISSOURI...

AT 319 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS STORM WAS 
LOCATED 7 MILES SOUTH OF HANDY...MOVING NORTHEAST AT 40 MPH. 

THERE IS ANOTHER CIRCULATION ASSOCIATED WITH A STORM BETWEEN 
ELLSINORE AND VAN BUREN. THIS STORM WAS ALSO MOVING NORTHEAST AT 40 
MPH.

EXTREMELY LARGE HAIL IS POSSIBLE WITH BOTH STORMS.

LOCATIONS IN THE WARNING INCLUDE FREEMONT...FREMONT...GRANDIN...
HUNTER...VAN BUREN AND ELLSINORE.

LAT...LON 3708 9122 3710 9097 3706 9096 3705 9075
      3700 9074 3693 9070 3692 9068 3682 9067
      3650 9113 3681 9112 3683 9123 3701 9124
TIME...MOT...LOC 2021Z 223DEG 35KT 3670 9106

$$
783 
WWUS53 KPAH 252031
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
331 PM CDT WED MAY 25 2011

MOC035-181-252045-
/O.CON.KPAH.TO.W.0130.000000T0000Z-110525T2045Z/
CARTER MO-RIPLEY MO-
331 PM CDT WED MAY 25 2011

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR
NORTHWESTERN RIPLEY AND EASTERN CARTER COUNTIES IN SOUTHEAST
MISSOURI...

AT 328 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS STORM WAS
LOCATED 5 MILES SOUTHEAST OF HANDY...MOVING NORTHEAST AT 40 MPH.

THE SECOND CIRCULATION IS ASSOCIATED WITH A STORM NEAR THE CARTER 
AND WAYNE COUNTY LINE. THIS IS ALSO MOVING NORTHEAST INTO WAYNE 
COUNTY AT 40 MPH.

LOCATIONS IN THE WARNING INCLUDE GRANDIN...HUNTER AND ELLSINORE.

LAT...LON 3681 9108 3705 9089 3705 9075 3700 9074
      3693 9070 3692 9068 3682 9067 3666 9091
      3667 9111
TIME...MOT...LOC 2030Z 223DEG 35KT 3676 9098

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at May 25, 1:36 PM CDT, 1 hour 26 minutes earlier.

Area forecast discussion, May 25, 1:36 PM CDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
136 PM CDT WED MAY 25 2011

.DISCUSSION...
BIGGEST CHALLENGE WILL BE THE DETAILS ASSOCIATED WITH A
POTENTIALLY SIGNIFICANT SEVERE WEATHER OUTBREAK OVER THE NEXT 10-12
HOURS OR SO.

WILL KEEP THIS BRIEF WITH ONSET OF SEVERE WEATHER IMMINENT. STRONG
SFC AND UPPER LOW MOVING EASTWARD OUT OF THE PLAINS WILL PUSH A
COLD FRONT ACROSS OUR CWA THIS EVENING. IN THE MEANTIME...WITH
SFC TEMPS IN THE LOW 80S AND SFC DEWPOINTS NEAR 70...THE ATMOSPHERE
HAS BECOME VERY UNSTABLE ACROSS THE AREA. THIS COMBINED WITH
FAVORABLE DEEP LAYER SHEAR...JET DYNAMICS...AND HUGE AMOUNTS OF
CAPE AND HELICITY HAS SET THE STAGE FOR A WIDESPREAD OUTBREAK OF
SEVERE WEATHER INCLUDING LARGE LONG-TRACK TORNADOES...VERY LARGE
HAIL...AND INTENSE STRAIGHT LINE WINDS (DOWNBURSTS).

LATEST RADAR IMAGES ARE SHOWING SHOWERS AND THUNDERSTORMS OVER
THE NORTHEAST SECTIONS OF OUR CWA...BUT THESE STORMS HAVE
REMAINED BELOW SEVERE LEVELS SO FAR. THE LACK OF CONVECTION
ELSEWHERE ACROSS OUR CWA CORRESPONDS WELL TO A POCKET OF 9-10C
WARM AIR IN THE MID LEVELS. THE THINKING IS THAT AS THE SEVERE
CONVECTION TO OUR WEST BEGINS TO MOVE INTO THE WESTERN SECTIONS
WITHIN THE NEXT COUPLE OF HOURS...THE CAP WILL BE BROKEN AND
THUNDERSTORM DEVELOPMENT WILL BE VERY RAPID AND INTENSE.

MOST LIKELY SCENARIO WILL BE DISCREET SUPERCELLS THIS AFTERNOON
INTO THE EARLY EVENING HOURS...THEN A LINE (QLCS) OF THUNDERSTORMS
WITH EMBEDDED SUPERCELLS THROUGH THE REST OF THE EVENING. EACH
NEW MODEL RUN CONTINUES TO SPEED UP THE EASTWARD PROGRESS OF THIS
SYSTEM...SO THE LATEST THINKING IS THAT THE THREAT FOR SEVERE
WEATHER WILL CLEAR THE EASTERN SECTIONS OF OUR CWA SHORTLY AFTER
MIDNIGHT.

PRECIP CHANCES WILL LINGER INTO THURSDAY NIGHT ON THE BACK SIDE OF
THIS SYSTEM. AFTER A BRIEF RESPITE ON FRIDAY...THE COMBINATION OF
UPPER LEVEL ENERGY AND THE APPROACH OF A FRONTAL SYSTEM WILL BRING
PRECIP CHANCES TO THE HEARTLAND FRIDAY NIGHT INTO SATURDAY.

BEYOND SATURDAY AN UPPER RIDGE ESTABLISHES ITSELF OVER OUR AREA
THROUGH THE REST OF THE PERIOD...ESPECIALLY PER THE ECMWF. THE GFS
CRANKS OUT A BIT OF PRECIP NEXT WEDNESDAY AND WEDNESDAY NIGHT AS
IT DROPS A FRONT INTO OUR AREA. THE ECMWF CONTINUES TO KEEP THE
RIDGE OVER OUR AREA WITH NO PRECIP SO FOR NOW WILL KEEP IT DRY.

&&
.AVIATION...
SEVERE STORMS WILL GRADUALLY INCREASE IN COVERAGE DURING THE
AFTERNOON...PEAKING WITH THE PASSAGE OF A COLD FRONT THIS EVENING.
HIGHEST CHANCES FOR CONVECTION AT EACH TAF SITE APPEAR TO BE LATE IN
THE AFTERNOON AND EARLY IN THE EVENING. HOWEVER...ISOLATED
SUPERCELLS COULD OCCUR AT ANY TIME. IN ADDITION TO LOCALLY DAMAGING
WINDS...LARGE HAIL AND TORNADOES ARE POSSIBLE. THE CONVECTION WILL
END WITH THE PASSAGE OF THE FRONT LATE THIS EVENING. SOME LOW CLOUDS
WILL ARRIVE BY 12Z THURSDAY...WITH MVFR CIGS LIKELY DURING THE
MORNING.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...LAKE WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR BALLARD-
     CALDWELL-CALLOWAY-CARLISLE-CHRISTIAN-CRITTENDEN-DAVIESS-
     FULTON-GRAVES-HENDERSON-HICKMAN-HOPKINS-LIVINGSTON-LYON-
     MARSHALL-MCCRACKEN-MCLEAN-MUHLENBERG-TODD-TRIGG-UNION KY-
     WEBSTER.

MO...LAKE WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR BOLLINGER-
     BUTLER-CAPE GIRARDEAU-CARTER-MISSISSIPPI-NEW MADRID-PERRY
     MO-RIPLEY-SCOTT-STODDARD-WAYNE MO.

IL...LAKE WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR ALEXANDER-
     EDWARDS-FRANKLIN-GALLATIN-HAMILTON-HARDIN-JACKSON-JEFFERSON-
     JOHNSON-MASSAC-PERRY IL-POPE-PULASKI-SALINE-UNION IL-WABASH-
     WAYNE IL-WHITE-WILLIAMSON.

IN...LAKE WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR GIBSON-PIKE-
     POSEY-SPENCER-VANDERBURGH-WARRICK.

&&

MY/JAP
Hazardous weather outlook, May 25, 8:13 AM CDT, 6 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
813 AM CDT WED MAY 25 2011

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-261315-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
813 AM CDT WED MAY 25 2011

...AREA UPGRADED TO HIGH RISK...
...WIDESPREAD SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON AND
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THE ENTIRE QUAD STATE AREA IS IN A HIGH RISK OF SEVERE WEATHER
TODAY AND TONIGHT. THIS IS A PARTICULARLY DANGEROUS SITUATION...AS
THE POTENTIAL EXISTS FOR A SIGNIFICANT AND WIDESPREAD SEVERE
WEATHER EVENT ACROSS THE REGION. SOME LOCATIONS MAY EXPERIENCE 2
OR 3 SEPARATE ROUNDS OF SEVERE WEATHER THROUGH THIS EVENING.

SCATTERED THUNDERSTORMS WILL DEVELOP OVER SOUTHEAST MISSOURI AND
SOUTHERN ILLINOIS...POSSIBLY AS EARLY AS THE LATE MORNING HOURS.
VERY STRONG WIND FIELDS AND PLENTIFUL INSTABILITY WILL ALLOW THE
STORMS TO QUICKLY BECOME SEVERE...WITH LARGE HAIL...STRONG
TORNADOES...AND DAMAGING WINDS. THE STORMS WILL MOVE RAPIDLY
NORTHEAST ACROSS THE QUAD STATE REGION THROUGH THE AFTERNOON.
OTHER SEVERE THUNDERSTORMS MAY DEVELOP FARTHER EAST ACROSS THE
AREA DURING THE AFTERNOON.

FINALLY...A LINE OF SEVERE STORMS WITH AN INCREASING DAMAGING WIND
THREAT WILL MOVE INTO WESTERN PORTIONS OF THE AREA AROUND 5
PM...AND THEN SWEEP THROUGH THE ENTIRE AREA THROUGH THE EVENING.
TORNADOES...LARGE HAIL...AND HEAVY RAINFALL WILL ALSO BE POSSIBLE
WITH THIS LINE. THE SEVERE WEATHER THREAT SHOULD BE EAST OF THE
ENTIRE AREA BY MIDNIGHT.

OUTSIDE OF THUNDERSTORMS...STRONG SOUTH WINDS ARE EXPECTED TO GUST
25 TO 35 MPH THROUGH THE DAY AND INTO THE EARLY EVENING. CONSULT
THE LAKE WIND ADVISORY FOR DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FEW THUNDERSTORMS WILL BE POSSIBLE AS AN UPPER LEVEL LOW
PRESSURE SYSTEM MOVES EAST THROUGH THE REGION THURSDAY. ANY
THUNDERSTORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS.

ANOTHER UPPER LEVEL STORM SYSTEM WILL SWEEP THROUGH THE AREA WITH
A CHANCE OF THUNDERSTORMS FRIDAY NIGHT. AT THIS TIME...SEVERE
WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL MOST LIKELY BE NEEDED THROUGHOUT THE AREA
THIS AFTERNOON AND EVENING.

DRS/PS

In the hours before

Special weather statement, May 25, 11:22 AM CDT, 3 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1122 AM CDT WED MAY 25 2011

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-251830-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION...
MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO...
CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN...
JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO...
MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE...
EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON...
BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON...
MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD...
DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO...
CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...MARBLE HILL...
CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF...
BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID
1122 AM CDT WED MAY 25 2011

...ENHANCED THREAT FOR SEVERE WEATHER TODAY AND TONIGHT...

A TORNADO WATCH HAS BEEN ISSUED FOR THE ENTIRE AREA UNTIL 900 PM
CDT. THE WATCH HAS LABELED THE SITUATION AS A PARTICULARLY
DANGEROUS SITUATION.

THIS MEANS THAT THERE IS THE POTENTIAL FOR STRONG TORNADOES.
PEOPLE NEED TO REMAIN ALERT FOR CHANGING WEATHER AND BE PREPARED
TO SEEK SHELTER IF A WARNING IS ISSUED OR A TORNADO IS SIGHTED.

WE EXPECT SEVERAL ROUNDS OF THUNDERSTORMS THIS AFTERNOON AND
EVENING...SO KEEP AN EYE TO THE SKY THROUGHOUT THE DAY AND INTO
TONIGHT.

NOW IS THE TIME TO HAVE YOUR PLANS READY. BE PREPARED NO MATTER
WHERE YOU MAY BE TODAY...WHETHER IT IS AT
SCHOOL...WORK...TRAVELING...OR ATTENDING SPECIAL EVENTS.

IF A WARNING IS ISSUED, YOU NEED A WAY TO RECEIVE THE WARNING. LISTEN
OR WATCH TV. LISTEN TO NOAA WEATHER RADIO OR COMMERCIAL RADIO.

PS/ML

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 4:11 AM CDTLake Wind AdvisoryPAHBollinger, Butler, Cape Girardeau, Carter, Mississippi, New Madrid and 5 more16 hr
May 25, 3:27 PM CDTTornado WarningPAHWayne33 min
May 25, 3:40 PM CDTTornado WarningPAHCarter35 min
May 25, 3:55 PM CDTTornado WarningPAHButler, Wayne50 min
May 25, 4:11 PM CDTTornado WarningPAHCarter34 min
May 25, 4:14 PM CDTSevere Thunderstorm WarningPAHCarter, Ripley46 min
May 25, 4:27 PM CDTTornado WarningPAHButler, Ripley33 min
May 25, 4:34 PM CDTTornado WarningPAHPerry41 min
May 25, 4:43 PM CDTTornado WarningPAHBollinger, Butler, Carter, Wayne47 min
May 25, 4:52 PM CDTTornado WarningPAHButler, Ripley38 min
May 25, 5:15 PM CDTTornado WarningPAHBollinger, Perry45 min
May 25, 5:23 PM CDTTornado WarningPAHBollinger, Butler, Stoddard, Wayne52 min
May 25, 5:29 PM CDTSevere Thunderstorm WarningPAHButler, New Madrid, Stoddard46 min
May 25, 5:29 PM CDTTornado WarningPAHBollinger, Wayne46 min
May 25, 5:37 PM CDTTornado WarningPAHButler, Carter, Ripley, Stoddard38 min
May 25, 5:56 PM CDTFlash Flood WarningPAHRipley2 hr
May 25, 5:57 PM CDTTornado WarningPAHCape Girardeau, Perry48 min
May 25, 6:01 PM CDTTornado WarningPAHNew Madrid, Scott, Stoddard29 min
May 25, 6:08 PM CDTTornado WarningPAHMississippi, New Madrid, Scott, Stoddard37 min
May 25, 6:13 PM CDTTornado WarningPAHBollinger, Wayne32 min
May 25, 6:15 PM CDTTornado WarningPAHButler, Carter, New Madrid, Ripley, Stoddard30 min
May 25, 6:43 PM CDTTornado WarningPAHMississippi, New Madrid, Scott32 min

Nearby

Tornado Warnings in Missouri, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.